References for Lipman Bers

Version for printing

Articles:

  1. W Abikoff, C Corillon, I Kra, T Weinstein and J Gilman, Remembering Lipman Bers, Notices Amer. Math. Soc. 42 (1995), 8-25.
    http://www.ams.org/notices/199501/bers.pdf
  2. D J Albers and C Reid, An interview with Lipman Bers, College Math. J. 18 (4) (1987), 266-290.
  3. L Bers, The migration of European mathematicians to America, in A century of mathematics in America I (Providence, RI, 1988), 231-243.
  4. I Kra and B Maskit, Lipman Bers, complex analyst, in Lipa's legacy, New York, 1995 (Providence, RI, 1997), 389-415.
  5. L Nirenberg, Louis Lipman Bers and partial differential equations, in Lipa's legacy, New York, 1995 (Providence, RI, 1997), 455-461.

JOC/EFR April 2002

The URL of this page is:
http://www-history.mcs.st-andrews.ac.uk/References/Bers.html